| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported by the customer there is a bump on the actual picc.Additional information (b)(6) 2023: device was not used on a patient, and there was no harm or negative impact reported.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a bump on the catheter is to be classified as unconfirmed following determination that a minor degree of apparent flash which was seen on the device, but that flash was ultimately within product specification.One 4 fr sl powerpicc solo catheter was returned for evaluation.The sample was returned without use residue and the catheter was untrimmed.Likely material flash is visible on the catheter between the 27 and 29cm mark, which was roughly linear in orientation and was firmly affixed to the catheter tubing.A review of manufacture specification indicated the flash height on the returned sample was within specification.Manufacturing controls are in place to mitigate the occurrence of this type of failure.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h.11.
Event or Problem Description
It was reported by the customer there is a bump on the actual picc.Additional information 02-apr-2023: device was not used on a patient, and there was no harm or negative impact reported.